| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A packaging issue was identified involving taperloc stems.The inner vacuum packaging was observed to have lost vacuum, allowing the stem to contact and rub against the inner plastic.Surgeons reported concern that sterility may be compromised under these conditions and elected not to use the affected units.No patients were involved, and no procedures were impacted.
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6.Visual evaluation of the returned product/provided photos identified damage to the sterile packaging (pouch).Sterility has been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
Event or Problem Description
It was confirmed that no further information could be provided.